兰州大学机构库 >数学与统计学院
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 309 Help

Filters                        
Selected(0)Clear Items/Page:    Sort:
The periodic principal eigenvalues with applications to the nonlocal dispersal logistic equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 934-971
Authors:  Sun, JW;  Li, WT(李万同);  Wang, ZC;  Li, WT (reprint author), Lanzhou Univ, Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:185/0  |  Submit date:2018/01/19
Positive periodic solution  Stability  Principal eigenvalue  Degeneracy  
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Authors:  Cao, JF;  Li, WT(李万同);  Zhao, M;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:251/0  |  Submit date:2017/05/09
Nonlocal Diffusion  Free Boundary  Spatial Heterogeneity  Sign Indefinite  Spreading-vanishing Dichotomy  Spreading Speed  
DYNAMICS OF A NONLOCAL DISPERSAL SIS EPIDEMIC MODEL 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2017, 卷号: 16, 期号: 3, 页码: 781-797
Authors:  Yang, FY;  Li, WT(李万同);  Yang, FY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:115/0  |  Submit date:2018/01/19
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Authors:  Li, WT(李万同);  Xu, WB;  Zhang, L;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:166/0  |  Submit date:2017/05/09
Nonlocal System  Traveling Wave Solution  Entire Solution  
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Authors:  Sheng, WJ;  Li, WT(李万同);  Sheng, WJ (reprint author), Harbin Inst Technol, Dept Math, Harbin 150001, Heilongjiang, Peoples R China.
Favorite  |  View/Download:186/0  |  Submit date:2017/05/09
Multidimensional Stability  Reaction-diffusion Equations  Bistable  Time Periodic Traveling Fronts  
Traveling waves in a nonlocal dispersal SIRH model with relapse 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 8, 页码: 1707-1723
Authors:  Zhu, CC;  Li, WT(李万同);  Yang, FY;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:119/0  |  Submit date:2018/01/19
Nonlocal dispersal  Relapse  Traveling wave solutions  Basic reproduction number  Schauder's fixed-point theorem  
A free boundary problem of a diffusive SIRS model with nonlinear incidence 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2017, 卷号: 68, 期号: 2
Authors:  Cao, JF;  Li, WT(李万同);  Wang, J;  Yang, FY;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:106/0  |  Submit date:2018/01/19
SIRS model  Free boundary  Principal eigenvalue  Spreading speed  
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Authors:  Cao, JF;  Li, WT(李万同);  Yang, FY;  Cao, JF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:177/0  |  Submit date:2017/05/09
Sis Model  Reaction-diffusion  Free Boundary  Spreading-vanishing Dichotomy  Nonlocal Incidence Rate  
TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 1-1, 页码: 147-171
Authors:  Zhu, CC;  Li, WT(李万同);  Yang, FY;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:208/0  |  Submit date:2017/05/09
Reaction-diffusion Equations  Basic Reproduction Number  Traveling Wave Solutions  Schauder's Fixed-point Theorem  Lyapunov Functional  
Spatiotemporal Patterns Induced by Cross-Diffusion in a Three-Species Food Chain Model 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Authors:  Ma, ZP;  Li, WT(李万同);  Wang, YX;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:215/0  |  Submit date:2017/05/09
Food Chain Model  Cross-diffusion  Stationary Pattern  Hopf Bifurcation  Periodic Oscillatory Pattern